# SDR DALA2019111326620

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,264 hours, 17,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1353213) ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - 1R SLIDE LIGHT. CORRECTIVE ACTION: R/R 1R SLIDEARM LIGHT PER B757 AMM 33-51.
